If you need an accessible version of this item please contact JSTOR User Support

Some Representation Theorems for Partially Ordered Sets

E. S. Wolk
Proceedings of the American Mathematical Society
Vol. 7, No. 4 (Aug., 1956), pp. 589-594
DOI: 10.2307/2033355
Stable URL: http://www.jstor.org/stable/2033355
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Some Representation Theorems for Partially Ordered Sets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592
  • Thumbnail: Page 
593
    593
  • Thumbnail: Page 
594
    594